Update

Had my appointment at Leeds on Tuesday, asked consultant about going back to work but he said not yet, gutted but once he explained I can understand we are all individuals and each case different and he said I have done best thing in asking though. Said it would only be for another 3-6 months as they just about to jiggle my tablets about to get me off steroids at last because I going to end up looking like giant haystacks if I on them much longer lol. Good news my cmv infection gone at long last woo hoo.... Hope everyone well as can be x

13 Replies

oldestnewest
  • Good news. Won't be long and you'll be back doing what you love.

  • you did the right thing by asking. best that you wait until they give you the green light. your doing fab anyway. lol oh I need to.loose a few pound myself and I am.not on steroids it's all self inflicted '🤣x

  • are you eating chocolate again you naughty girl. xoxoxo

  • Actually I not got a sweet tooth my downfall is crisp butties lol 😁 and because I couldn't eat one for 3 years before transplant I have gone a bit mental haha 😂

  • lol good for you jojo .I have been eating way too much of the bad lol .😂🙊.i must cut it down now if in can 🤔

  • enjoy your crisp butties you deserve a few treats. so happy for you. xoxoxo

  • I do love a crisp butty, kinda put me in the mood for one 😊 , what flavour of crisps do you have on yours ?

  • Cheese and onion or smoky bacon but favourite prawn cocktail mmmmmm lol 😁

  • he he .. now Grace who me? lol xxx

  • Word of warning about the steroids. When I came off them I definitely had a 'come down'. My joints started aching especially my knees, I lost a lot of energy and did start to worry I was ill again. I'm not certain how common it is but my consultant wasn't very interested. I started thinking it was a side effect of the immuno suppressants because it was a good 6 months or so before the aching stopped.

  • I have heard this before but thanks for the heads up. least I can be more prepared mentally just in case x

  • I've been on steroids for at least 30 years for AIH with cirrhosis. My Hep has suggested recently that I start to finally reduce them slowly to none in this month.(I was down to 5mg per day for the previous year having been reducing from 30mg for years! You must never just stop them---it's dangerous--- so it's good you asked! I hope you will soon be able to get to that day

  • Great news ref your infection jojokarak

    Good advice from the consultant too, stay wel! :)

You may also like...